# SDR SWAA2024080722467

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 60,709 hours, 40,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR OPENED WITH GIRT BAR STILL INSTALLED<[01] REPOSITIONED FWD SERVICE DOOR ESCAPE SLIDE PER MT #725-61-06 AND AMM 25-66-01
